# SDR CA141103007

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) WAS NOTIFIED THAT THE OPERATOR EXPERIENCED AN ABORTED TAKE-OFF ON OCT 14TH. THE NR 2 ENGINE TORQUE INDICATION WAS REMAINED AT 61% WHEN THE PILOT WAS SETTING THE POWER LEVER (PLA) TO TAKEOFF. THE PILOT ELECTED TO REJECT THE TAKEOFF BUT DID NOT CONFIRM OTHER ENGINE PARAMETERS. THE FLOW DIVIDER VALVE (FDV) WAS REPLACED AND RETURNED TO SERVICE.
